Title: Stability and numerical study of theoretical model of Zika virus transmission

Authors: Maghnia Hamou Maamar; Leila Bouzid; Omar Belhamiti; Fethi Bin Muhammad Belgacem

Addresses: Laboratory of Pure and Applied Mathematics, University of Mostaganem, Algeria ' Laboratory of Pure and Applied Mathematics, University of Mostaganem, Algeria ' Laboratory of Pure and Applied Mathematics, University of Mostaganem, Algeria ' Department of Mathematics, Faculty of Basic Education, PAAET, Al-Ardhiya, Kuwait

Abstract: In this paper, we examine the Zika virus transmission for human and mosquito populations. At the first time, a compartment model based on two populations, humans and mosquitoes, are proposed and analysed quantitatively using the stability theory of the differential equations. In the second time, a non-human primate (monkey) is considered, we prove the influence of this second reservoir host on the spread of the disease. Numerical simulation of the models is implemented to investigate the effect of certain key parameters on the transmission of Zika virus.

Keywords: Zika virus disease; equilibrium stability; reproduction number; Jacobi multi-wavelets method.

DOI: 10.1504/IJMMNO.2020.106528

International Journal of Mathematical Modelling and Numerical Optimisation, 2020 Vol.10 No.2, pp.141 - 166

Received: 05 Dec 2018
Accepted: 24 Jun 2019

Published online: 13 Mar 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article